# SDR USAA2013062400015

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 65,913 hours, 44,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED SEAT EMERGENCY EXIT LIGHT 4L, 8L, AND 11L LENS MISSING.  MX INSTALLED SEAT EMERGENCY EXIT LIGHT LENS AT 4L, 8L AND 11L.
